# SDR UPS03840894

- Difficulty date: June 17, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 975329424
- Condition: Cracked
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT WING LEADING EDGE ABOVE NR 3 PYLON,  RIB TO WEB ATTACH ANGLE IS CRACKED AT  LOWER END AT XS 256.339 APPROX.  REMOVED ATTACH ANGLE, FABRICATED AND REPLACED ANGLE IAW DWG. 9753294, AND SRM. 51-1-20D
